Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 159, NWS Cleveland, OH

June 26, 2008Erie County, Pennsylvania

NWS Cleveland, OH issued this severe thunderstorm warning at Jun 26, 2008, 8:04 PM EDT for Erie County, Pennsylvania. It was in force for 56 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2008, 8:04 PM EDT (00:04 UTC)
Expired
Jun 26, 2008, 9:00 PM EDT
In force
56 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon

County Erie County, PA

The radar

The Buffalo radar (KBUF), 146 km from the middle of the area, began a volume at 00:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 8:28 PM EDTHAIL 0.88Erie, PA
Jun 26, 8:45 PM EDTTSTM WND DMGWattsburg, PATWO FOOT DIAMETER TREE DOWN.
Jun 26, 8:45 PM EDTTSTM WND GST 70Waterford, PA
Jun 26, 8:45 PM EDTTSTM WND GST 70Wattsburg, PA2 FOOT DIAMETER TREE DOWNED

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 41 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 0.1 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 00:00Z on 2008-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 350 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 00:00Z on 2008-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 88 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
350 J/kg
Mixed-layer CIN
-103 J/kg
Mixed-layer LCL
1199 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
88 m²/s²
0-3 km storm-relative helicity
122 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KCLE 270004
SVRCLE
PAC049-270100-
/O.NEW.KCLE.SV.W.0159.080627T0004Z-080627T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
804 PM EDT THU JUN 26 2008

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ERIE COUNTY IN NORTHWEST PENNSYLVANIA...

* UNTIL 900 PM EDT

* AT 756 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 36 MILES NORTHWEST OF GIRARD TO
  21 MILES NORTHWEST OF GIRARD TO 20 MILES WEST OF GIRARD...OR ALONG
  A LINE EXTENDING FROM 38 MILES NORTHWEST OF ERIE TO 25 MILES WEST
  OF ERIE TO 10 MILES NORTHEAST OF ASHTABULA...AND MOVING EAST AT 46
  MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  WATERFORD...NORTH EAST AND UNION CITY

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 4200 7976 4200 7964 4185 7966 4190 8052
      4199 8053 4200 8051 4204 8035 4210 8019
      4217 8012 4217 8009 4215 8007 4216 8004
      4222 7993 4227 7975
TIME...MOT...LOC 0004Z 273DEG 40KT 4244 8057 4224 8043
          4200 8058

$$

MELLO
2 follow-up statements
000 
WWUS51 KCLE 270031
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
831 PM EDT THU JUN 26 2008

PAC049-270100-
/O.CON.KCLE.SV.W.0159.000000T0000Z-080627T0100Z/
ERIE PA-
831 PM EDT THU JUN 26 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM EDT
FOR ERIE COUNTY IN NORTHWEST PENNSYLVANIA...

AT 828 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 17 MILES NORTH OF ERIE TO 6
MILES NORTHEAST OF ERIE TO 8 MILES WEST OF WATERFORD...OR ALONG A
LINE EXTENDING FROM 17 MILES NORTH OF ERIE TO 6 MILES NORTHEAST OF
ERIE TO 13 MILES SOUTH OF ERIE...MOVING EAST AT 44 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NORTH
EAST AND UNION CITY

LAT...LON 4200 7976 4200 7964 4185 7966 4190 8052
      4199 8053 4200 8051 4204 8035 4210 8019
      4217 8012 4217 8009 4215 8007 4216 8004
      4222 7993 4227 7975
TIME...MOT...LOC 0031Z 292DEG 38KT 4237 8008 4217 7994
          4193 8010

$$

MITCHELL
000 
WWUS51 KCLE 270101
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
902 PM EDT THU JUN 26 2008

PAC049-270112-
/O.EXP.KCLE.SV.W.0159.000000T0000Z-080627T0100Z/
ERIE PA-
902 PM EDT THU JUN 26 2008

...THE SEVERE THUNDERSTORM WARNING FOR ERIE COUNTY IN NORTHWEST
PENNSYLVANIA EXPIRES AT 900 PM EDT...

THE THUNDERSTORM THAT PROMPTED THE WARNING HAS MOVED EAST OF THE 
WARNED AREA.

LAT...LON 4200 7976 4200 7964 4185 7966 4190 8052
      4199 8053 4200 8051 4204 8035 4210 8019
      4217 8012 4217 8009 4215 8007 4216 8004
      4222 7993 4227 7975
TIME...MOT...LOC 0031Z 292DEG 38KT 4237 8008 4217 7994
          4193 8010

$$

MITCHELL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 7:39 PM EDT, 25 minutes earlier.

Area forecast discussion, Jun 26, 7:39 PM EDT, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
739 PM EDT THU JUN 26 2008

.SYNOPSIS...
A WARM AND HUMID AIR MASS WILL REMAIN OVER THE REGION FOR THE NEXT
FEW DAYS. A COLD FRONT WILL MOVE THROUGH THE AREA ON SATURDAY.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
THE AIR MASS REMAINS VERY UNSTABLE THIS AFTERNOON ACROSS MUCH OF
THE FORECAST AREA. SHOWERS AND THUNDERSTORMS WILL CONTINUE TO
DEVELOP INTO THE EVENING HOURS. MODELS INDICATED A WEAK SHORT WAVE
AT 18Z OVER NORTHERN INDIANA. AT FIRST GLANCE...I WAS SUSPICIOUS
THE SIGNAL WAS CONVECTIVE FEEDBACK FROM THE OVERNIGHT CONVECTION.
HOWEVER...ALL THE MODELS ARE CONSISTENT IN THE PLACEMENT OF THE FEATURE
AND CONVECTION IS BEING TRIGGERED IN THE VICINITY. THE MODELS
INDICATE THIS SHORT WAVE WILL MOVE SOUTHEAST OVERNIGHT. THIS SHOULD
BRING ANY ORGANIZED PCPN OVER THE SOUTHWEST SECTIONS OF THE FORECAST
AREA.  THE DEWPOINTS AND INSTABILITY ARE ALSO GREATER IN THIS AREA.
I WILL LEAN TOWARD HIGHER POPS IN SOUTHWEST NEAREST TO THE SHORT
WAVE. I WILL KEEP SCATTERED PCPN ALL OTHER AREAS.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY/...
FRIDAY WILL BE SIMILAR TO TODAY. WE WILL REMAIN IN THE WARM SECTOR
WITH THE WARM AND HUMID AIR MASS OVER THE REGION. ONCE AGAIN IT IS
TOUGH TO FIND A FOCUS FOR THE CONVECTION ON FRIDAY. THE MODELS
HINT AT A WEAK WAVE DURING THE AFTERNOON BUT A FOCUS IS TOUGH TO
LOCATE. THERE WILL LIKELY BE SOME BOUNDARIES FLOATING AROUND FROM
THE PREVIOUS NIGHT CONVECTION. BASED ON THE LACK OF DYNAMICS I
WILL KEEP POPS IN THE SCATTERED CATEGORY ON FRIDAY.

THE BIG FEATURE IN THE SHORT TERM FORECAST IS THE COLD FRONT THAT
WILL APPROACH THE FORECAST AREA ON SATURDAY. THE MODELS ARE IN
GOOD AGREEMENT THAT THE FRONT WILL BE OVER CENTRAL INDIANA AROUND
12Z SAT. THE FRONT SHOULD MOVE ACROSS THE FORECAST AREA 18Z-00Z.
THIS SHOULD BE PRIME TIME FOR SEVERE CONVECTION ON SAT. CURRENT
SPC OUTLOOK INDICATES SLGHT RISK FOR AREA. IF WE AVOID THE DEBRIS
CLOUD FROM THE CONVECTION FRIDAY NIGHT...A WIDESPREAD SEVERE
WEATHER OUTBREAK IS POSSIBLE ON SAT. I WILL PLACE LIKELY POPS FOR
MOST AREAS.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
ACTIVE WEATHER PATTERN TO CONTINUE THROUGH THE FIRST HALF OF THE
EXTENDED FORECAST CYCLE ON SUNDAY AND MONDAY. THE ACTIVE PATTERN
WILL RESULT IN A CHANCE OF SHOWERS AND TSTMS BOTH SUNDAY AND MONDAY.
TUESDAY LOOKS LIKE A TRANSITION DAY WITH A HIGH PRESSURE RIDGE
BEGINNING TO BUILD INTO THE AREA. SOME DRYING CONDITIONS WILL
ACCOMPANY THE HIGH PRESSURE. THE HIGH PRESSURE RIDGE WILL CONTINUE
ITS DOMINANCE THROUGH THURSDAY. WILL FOLLOW THE GFS SOLUTION AT
THIS TIME.

&&

.AVIATION /00Z FRIDAY THROUGH TUESDAY/...
THE ROUND OF THUNDERSTORMS CONTINUES TO DECREASE IN COVERAGE AND
INTENSITY OVER THE TAF SITES. HOWEVER SOME LOCALLY HEAVY RAINFALL
CONTINUES AND MAY AFFECT MFD TO CAK AND YNG. OTHERWISE STORMS OVER
THE LAKE WILL MOVE TOWARDS ERI WHICH HAS THE STRONGEST WIND
POTENTIAL. MAY SEE A GUST APPROACH THE 35-40KT RANGE.

OCCASIONAL MVFR CEILINGS ARE ANTICIPATED UNTIL THE SHOWERS
DISSIPATE AND THEN MAY REDEVELOP WITH SOME FOG AND LOW CLOUDS IF
SKIES CAN CLEAR AFTER 06Z.

.OUTLOOK...WARM AIR ADVECTION PATTERN CONTINUES INTO SATURDAY
WITH MORE SCATTERED SHOWERS AND THUNDERSTORMS. A COLD FRONT WILL
SWEEP THROUGH THE AREA LATE SATURDAY INTO SUNDAY CAUSING MORE
SCATTERED SHOWERS AND THUNDERSTORMS. ANOTHER TROUGH WILL DROP
ACROSS THE AREA LATE SUNDAY AND MONDAY AND BRING MORE
UNSETTLED WEATHER.

&&

.MARINE...
GENERAL S-SW FLOW THROUGH THE END OF THE WEEK AS FRONT STALLS ACROSS
THE CENTRAL LAKES.  SCATTERED THUNDERSTORMS PRIMARILY DURING THE
AFTERNOON HOURS.  POTENTIAL FOR SOME OF THESE STORMS TO REACH STRONG
TO SEVERE LIMITS WITH WINDS WITH WIND GUSTS IN EXCESS OF 35 KNOTS
AND LARGE HAIL.  COLD FRONT WILL FINALLY PUSH SOUTH OF LAKE ERIE
SATURDAY NIGHT INTO SUNDAY MORNING WITH WEST FLOW IN ITS WAKE.
SECONDARY TROUGHS AND CYCLONIC FLOW WILL CONTINUE INTO EARLY NEXT
WEEK

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...GARNET
NEAR TERM...GARNET
SHORT TERM...GARNET
LONG TERM...BC
AVIATION...MULLEN
MARINE...OUDEMAN
Hazardous weather outlook, Jun 26, 5:30 AM EDT, 14 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
530 AM EDT THU JUN 26 2008

LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047-
089-PAZ001>003-270930-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD-
OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-
HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-
RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
530 AM EDT THU JUN 26 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.
THUNDERSTORMS MAY BE SEVERE...MAINLY THIS AFTERNOON AND TONIGHT...
ESPECIALLY ACROSS NORTHWEST OHIO. THE STORMS MAY HAVE DAMAGING
WINDS AND ISOLATED LARGE HAIL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
AFTERNOON AND EVENING THUNDERSTORMS ARE FORECAST FOR FRIDAY AND THEY
COULD BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL. A COLD FRONT
IS EXPECTED LATER SATURDAY AND SEVERE THUNDERSTORMS ARE POSSIBLE
WITH THE FRONT ON SATURDAY.

ISOLATED SEVERE STORMS MAY OCCUR SUNDAY AND MONDAY AS THE TROUGH
ALOFT DEEPENS AND COLDER AIR ALOFT MOVES IN. TYPICALLY THIS TYPE
OF PATTERN WOULD BRING PULSE TYPE THUNDERSTORMS WITH LOCALIZED
LARGE HAIL AND A SLIGHT THREAT OF THUNDERSTORM DOWNBURST WINDS
SUNDAY AND MONDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED.

KOSARIK

In the hours before

Local storm report, Jun 26, 5:59 PM EDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
559 PM EDT THU JUN 26 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0436 PM     TSTM WND DMG     OREGON                  41.67N 83.42W
06/26/2008                   LUCAS              OH   AMATEUR RADIO

            10 UTILITY POLES DOWN ALONG WITH SEVERAL TREES.

&&

OUDEMAN
Local storm report, Jun 26, 6:13 PM EDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
613 PM EDT THU JUN 26 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0529 PM     HAIL             2 SW REPUBLIC           41.10N 83.04W
06/26/2008  U0.75 INCH       SENECA             OH   TRAINED SPOTTER

            TWO TREES DOWN AND PENNY HAIL.

0530 PM     FLASH FLOOD      WELLINGTON              41.16N 82.22W
06/26/2008                   LORAIN             OH   EMERGENCY MNGR

            STARTED PUTTING BARRICADES UP AT FLOODED ROADS IN
            SOUTHERN PORTION OF COUNTY.

&&

OUDEMAN
Local storm report, Jun 26, 6:26 PM EDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
626 PM EDT THU JUN 26 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0617 PM     TSTM WND GST     ELYRIA                  41.38N 82.11W
06/26/2008  E60.00 MPH       LORAIN             OH   EMERGENCY MNGR

0617 PM     HAIL             NORTON                  41.03N 81.65W
06/26/2008  E0.75 INCH       SUMMIT             OH   AMATEUR RADIO

0619 PM     HAIL             NORTH RIDGEVILLE        41.39N 82.02W
06/26/2008  U0.75 INCH       LORAIN             OH   PUBLIC

&&

OUDEMAN
Local storm report, Jun 26, 6:51 PM EDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
651 PM EDT THU JUN 26 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0609 PM     TSTM WND DMG     AMHERST                 41.40N 82.23W
06/26/2008                   LORAIN             OH   PUBLIC

            NUMEROUS TREES DOWN ON HOMES.

0615 PM     HAIL             LOUISVILLE              40.84N 81.26W
06/26/2008  E0.88 INCH       STARK              OH   PUBLIC

0628 PM     HAIL             CANTON                  40.81N 81.37W
06/26/2008  U0.88 INCH       STARK              OH   PUBLIC

0634 PM     HAIL             WAYNESBURG              40.67N 81.26W
06/26/2008  U1.00 INCH       STARK              OH   PUBLIC

&&

OUDEMAN
Local storm report, Jun 26, 7:10 PM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
710 PM EDT THU JUN 26 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0539 PM     TSTM WND GST     MEDINA                  41.14N 81.87W
06/26/2008  E60.00 MPH       MEDINA             OH   AMATEUR RADIO

0620 PM     TSTM WND DMG     ELYRIA                  41.38N 82.11W
06/26/2008                   LORAIN             OH   TRAINED SPOTTER

            TREES DOWN.

0630 PM     FLASH FLOOD      3 NW NEW LONDON         41.11N 82.45W
06/26/2008                   HURON              OH   AMATEUR RADIO

            FLOODING AT U.S. 250 AND RTE 162 FITCHVILLE. CLOSING
            ROADS.

0641 PM     HAIL             WAYNESBURG              40.67N 81.26W
06/26/2008  U1.00 INCH       STARK              OH   PUBLIC

&&

OUDEMAN
Local storm report, Jun 26, 7:25 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
725 PM EDT THU JUN 26 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     FLASH FLOOD      HARTVILLE               40.96N 81.33W
06/26/2008                   STARK              OH   LAW ENFORCEMENT

            ROADS CLOSED DUE TO FLOODING.

&&

OUDEMAN

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.